MAUDE Adverse Event Report: CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 534645T
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a new and unused 6f tl al i 100 cm infiniti diagnostic catheter was found with flakes inside the package, as if the plastic or coating had disintegrated.The procedure was completed using a new catheter that was sent in for replacement.There was no reported patient injury.There were damages found on the device prior to opening, but none on the device packaging.The issue was identified during pre-use inspection.The device was stored in a hybrid room in accordance with the instructions for use.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18187522 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a new and unused 6f tl al i 100 cm infiniti diagnostic catheter was found with flakes inside the package, as if the plastic or coating had disintegrated.The procedure was completed using a new catheter that was sent in for replacement.There was no reported patient injury.There were damages found on the device prior to opening, but none on the device packaging.The issue was identified during pre-use inspection.The device was stored in a hybrid room in accordance with the instructions for use.The device was not received for evaluation.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, a new and unused 6f tl al i 100 cm infiniti diagnostic catheter was found with flakes inside the package, as if the plastic or coating had disintegrated.The procedure was completed using a new catheter that was sent in for replacement.There was no reported patient injury.There were damages found on the device prior to opening, but none on the device packaging.The issue was identified during pre-use inspection.The device was stored in a hybrid room in accordance with the instructions for use.The product was not returned for analysis.A review of the manufacturing documentation associated with lot 18187522 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint ¿strain relief degradation¿ could not be evaluated.Without the return of the device the exact cause of the reported event could not be determined.Unspecified handling or storage factors may have contributed to the reported issue.Users should inspect for any signs of damage prior to and during use.Any product with damage should not be used.Based on the information available for review, there is no indication to suggest that the reported failure could be related to the design or manufacturing process of the unit.However, an investigation has been initiated to further investigate similar complications reported.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22716054
Report Number9616099-2025-01257
Device Sequence Number18537532
Product Code DQO
UDI-Device Identifier10705032014335
UDI-Public(01)10705032014335(17)260131(10)18187522
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number534645T
Device Lot Number18187522
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/07/2025
09/05/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date09/02/2025
09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown